# SDR DALA2018100205838

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0766344) DURING INSPECTION FOUND ZEE CHANNEL SIDE PLATE WAS FOUND CRACKED BAFFLES BTW STA: 500A-500B, STATION 500B-500C, STA 500D-500E AND STA 500E-500F BTW S-25R TO S-26R AT FWD CARGO COMPARTMENT. BAFFLES BTW STA: 500A-500B, STA 500B-500C, STA 500D-500E AND STA 500E-500F BTW S-25R TO S-26R AT FWD CARGO COMPARTMENT WERE REPLACED PER SRM 51-40-02 PAR 4 AND DRAWING 143A7510 REV B.
